Repositorio de producción científica de la Universidad de Sevilla

Compositional frequent hypercyclicity on weighted Dirichlet spaces

Opened Access Compositional frequent hypercyclicity on weighted Dirichlet spaces
Estadísticas
Icon
Exportar a
Autor: Bernal González, Luis
Bonilla Ramírez, Antonio Lorenzo
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2010-02
Publicado en: Bulletin of the Belgian Mathematical Society Simon Stevin, 17 (1), 1-11.
Tipo de documento: Artículo
Resumen: It is proved that, in most cases, a scalar multiple of a linear-fractional generated composition operator λCϕ acting on a weighted Dirichlet space Sν of holomorphic functions in the open unit disk is frequently hypercyclic if and only if it is hypercyclic. In fact, this holds for all triples (ν, λ, ϕ) with the possible exception of those satisfying ν ∈ [1/4, 1/2), |λ| = 1, ϕ = a parabolic automorphism.
Cita: Bernal González, L. y Bonilla Ramírez, A.L. (2010). Compositional frequent hypercyclicity on weighted Dirichlet spaces. Bulletin of the Belgian Mathematical Society Simon Stevin, 17 (1), 1-11.
Tamaño: 126.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41787

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones